It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Zyban and side effects BEWARE

Re: Zyban and side effects BEWARE

[ Back to Messages ]

Message

Posted by Charlyn on November 25, 2000 at 18:52:39:

In Reply to: Re: Zyban and side effects posted by Virginia on August 29, 2000 at 08:18:48:

There is a group working on Zyban/Wellbutrin side effects. To my understanding the list is at about 165+ people who have suffered bad to severe side effects of Zyban/Wellbutrin. I took it for 22 days to quit smoking. I quit because of the bad side effects. I had never been clinically depressed, bipolar, or wuffered from anxiety and panic attacks. Wellbutrin gave me all of the above plus killed my appetite and I lost 10 lbs in 2 weeks. I didn't smoke but I also didn't eat, didn't drink, and the nightmares were horrible when I would finally get to sleep. I understand many peole can take Wellbutrin without any problem particularly for bipolar disorders but if you are a Type A personality and not prone to depression and anxiety, please be aware and becareful. What I understand, private studies are now being done. I have used nutritional supplements to survive these severe side effects. I am afraid of getting off of them. If you are having ongoing Wellbutrin/Zyban side effects (even after stopping the drug) feel free to email me at crice@ev1.net I'll be glad to share with you what has helped me as well as what little I know about what the group is doing to progress with studies.


: I took Zyban for three months and did not quit smoking, however, when I stopped taking Zyban I began experiencing blurred vision, dizziness, and electrical shock sensations. The dizziness and shortness of breath became so intense while I was driving down the interstate highway that I pulled into the emergency lane, called 911 and passed out. I regained consciousness as an EMT was loading me into an ambulance. I spent three months going through a mirade of procedures, including a heart catherization while doctors tried to figure out what was causing my symptoms. Finally, I was labeled as suffering panic attacks and was started on Paxil. While Paxil relieved my symptoms, when I tried to go off it, the original symptoms returned. Last week on 20/20 there was a segment on SSRI withdrawal. After three years all the symptoms finally make sense and I am trying to gradually go off all anti-depressants. The withdrawal from Zyban is much worse than the withdrawal from nicotine!! Do not believe doctors who tell you that Zyban, Paxil, Zoloft or any other SSRI is not addictive and that it has no side effects or withdrawal symptoms. IT DOES!!!! I'm still trying to get off the medications. ANY SUGGESTIONS TO EASE THE WITHDRAWAL SYMPTOMS????

: : I'm on my 4th day of taking zyban, The first 3 days were fine, but today I felt spaced out and
: : light headed, (It felt like I'd blown up a ton of balloons) Anyways afterwards I decided to do
: : some research online about zyban and all I found were tons of horror stories, Now I'm nervous
: : to continue taking this Zyban. Does anyone have any more information on zyban? Or have
: : tried zyban and successfully quit smoking? I did read
: : the pamphlet that comes with the perscription but It does not mention all of the side effects
: : that I've read about online.





Follow Ups




All times are GMT -7. The time now is 07:37 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!